Weyl’s theorem and Putnam’s inequality for class p-wA(s, t) operators

Rashid, M. H. M. and Chō, Muneo and Prasad, T. and Tanahashi, Kotaro and Uchiyama, Atsushi: Weyl’s theorem and Putnam’s inequality for class p-wA(s, t) operators. Acta scientiarum mathematicarum, (84) 3-4. pp. 573-589. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_003-004_573-589.pdf
Hozzáférés joga: Campus

Download (261kB)

Abstract

In this paper, we study spectral properties of class p-wA(s, t) operators with 0 < p ≤ 1 and 0 < s, t, s + t ≤ 1. We show that Weyl’s theorem and Putnam’s inequality hold for class p-wA(s, t) operators.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 3-4
Page Range: pp. 573-589
ISSN: 0001-6969
DOI: https://doi.org/10.14232/actasm-017-020-y
Uncontrolled Keywords: Matematika, Operátorok
Additional Information: Bibliogr.: p. 587-589. ; összefoglalás angol nyelven
Official URL: http://www.acta.hu
Date Deposited: 2019. Jan. 30. 06:00
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/56929

Actions (login required)

View Item View Item